WINTER SCHEDULE - Download PDF Version


FOR TEACHER SUBS AND CANCELLATIONS PLEASE CHECK MINDBODY

Mondays

9:30 - 10:30 AM: FUSION - HEATED
12:00 - 1:00 PM: VINYASA 2 - HEATED
4:30 - 5:30 PM: VINYASA 1 - NO HEAT $10 HAPPY HOUR
6:15 - 7:15 PM: CANDLELIGHT YIN - 60 MIN - NO HEAT

Tuesdays

6:00 - 7:00 AM: VINYASA 2 - HEATED
8:15 - 9:15 PM: POWER YOGA - HEATED
9:30 - 10:30 AM: VINYASA 2 - HEATED
12:00 - 1:00 PM: FUSION - HEATED
2:00 - 3:00 PM: GENTLE FLOW - COOLED
4:30 - 5:30 PM: VINYASA 2 - NO HEAT $10 HAPPY HOUR
6:15 - 7:30 PM: ASHTANGA - NO HEAT

Wednesdays

8:15 - 9:15 AM: VINYASA 2 - HEATED
9:30 - 10:30 AM: FUSION - HEATED
12:00 - 1:00 PM: VINYASA 2 - HEATED
4:30 - 5:30 PM: FUSION - HEATED $10 HAPPY HOUR
6:15 - 7:30 PM: VINYASA 1 - 75 MIN. - NO HEAT

Thursdays

6:00 - 7:00 AM: VINYASA 2 - HEATED
9:30 - 10:30 AM: VINYASA 2 - HEATED
12:00 - 1:00 PM: FUSION - HEATED
1:15 - 1:45 PM: MEDITATION - NOW ONLY $10
2:00 - 3:00 PM: GENTLE FLOW - COOLED
4:30 - 5:30 PM: VINYASA 1 - NO HEAT $10 HAPPY HOUR
6:15 - 7:15 PM: VINYASA 2 - HEATED
7:30 - 8:45 PM: CANDLELIGHT YIN - 75 MIN. - NO HEAT

Fridays

8:15 - 9:15 AM: VINYASA 2 - HEATED
9:30 - 10:30 AM: FUSION - HEATED
10:45 - 11:45 AM: VINYASA 1 - NO HEAT
12:00 - 1:00 PM: VINYASA 2 - *NOW HEATED*
4:30 - 5:30 PM: ASHTANGA - NO HEAT

Saturdays

8:30 - 9:30 AM: VINYASA 1 - NO HEAT
10:00 - 11:00 AM: VINYASA 2 - HEATED
11:30 - 12:30 PM: FUSION - HEATED

Sundays

8:30 - 9:30 AM: CRUNCH BEFORE BRUNCH - HEATED
10:00 - 11:00 AM: FUSION - HEATED
11:30 - 12:30 PM: VINYASA 2 - HEATED
1:00 - 2:00 PM: VINYASA & YIN - NO HEAT *NEW CLASS*
*JOIN MALIA FOR 30 MIN OF VINYASA, FOLLOWED BY 30 MIN OF YIN*




Sign-Up For Classes

Via Mindbody


HOLIDAY CLASS SCHEDULE


CHRISTMAS EVE

2 Classes Only!
Fusion at 9:30am with Nani
Vinyasa 2 at 12:00 with Nani
* All other classes cancelled for the day *

CHRISTMAS DAY

* All Classes cancelled on Christmas Day *

NEW YEAR’S EVE

2 Classes Only!
Fusion at 9:30am with Laura
Vinyasa 2 at 12:00 with Terri
* All other classes cancelled for the day *

NEW YEAR’S DAY

1 Class Only!
Vinyasa 2 at 9:30am with Terri
* All other classes cancelled for the day *

108 SUN SALUTATIONS WITH TERRI

New Year's Day 11:30am - 1:00pm Begin 2019 with a community practice $10 members, $15 non members


EXTRA FUN THIS SEASON


CPR TRAINING

Join Balance teachers and renew or get certified in CPR!
$50 fee paid directly to Sav-A-Heart II
Saturday, December 8, at 1:00pm

SPECIAL GUEST TEACHER LEAH CULLIS!

Meet the amazing published author & Wanderlust mentor to Erin and Morgan! Book signing following a Power Yoga Class
Saturday, December 15, at 1:00pm

START A HOME MEDITATION PRACTICE

Join Sara-Mai, Sunday, January 13, 2:30-4pm learn practical tips for starting a simple at home meditation practice. Receive an easy guideline and 2 guided meditations for listening/reading teenagers to adults welcome! $24 members, $32 non members

CURIOUS ABOUT CRYSTALS?

Join Elisha, Sunday, February 10, 2:30-3:30pm Learn the magic and power of crystals in your everyday life!